MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175208P0
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history records review concluded that there was no nonconformance / planned deviation in relation with the event reported.The review of historical data indicated that no other similar complaint was reported for the same sterilization lot number.A visual inspection of the complaint device was performed by our quality assurance (qa) supervisor.A deformation at one end of the graft was confirmed and the cutting was not regular.It was concluded that these defects were probably due to a human error during manufacturing (trimming process).The product, as it is, is not conform.The conducted investigation indicates that the device was defective.The most probable cause is a trimming process failure leading to a non conforming product.An internal non-conformity report has been initiated in order to investigate the root cause and take appropriate corrective actions if necessary.
 
Event or Problem Description
When the customer open a package with a graft, they found that the shape of one end of the graft is not circular, but pressed.The surgical procedure was completed with another graft of the same model.There was no patient effect reported.It was later confirmed by the customer that the product was positioned correctly in the packaging.

Brand Name
HEMASHIELD PLATINUM WOVEN
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
MDR Report Key12107939
Report Number1640201-2021-00021
Device Sequence Number4580898
Product Code MAL
UDI-Device Identifier00384401018148
UDI-Public(01)00384401018148
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberM00202175208P0
Device Catalogue NumberM00202175208P0
Device Lot Number20J02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2021
Initial Report FDA Received Date07/02/2021
Patient Sequence Number1